# SDR 95ZZZX3215

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90696
- Make and model: Balwks FIREFLY7
- Aircraft serial: F7759
- System (JASC): 5102 · Balloon Reports
- Part: Hanger Spring
- Part number: 41601
- Condition: Defective
- Location: Burner
- Component: F1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE BALLOON WORKS HAS ISSUED SB NR B30, DATED MARCH, 1995.  WHEN BALLOON CAME IN FOR ANNUAL, THE PARTS RECEIVED FROM THE BALLOON WORKS TO PERFORM SB NR B30 WERE NOT AIRWORTHY.  THE SAID PARTS CONSIST OF 2 SPRINGS AND A CLIP WITH A ROLL PIN.  THREE PARTS ARE NEEDED FOR EACH SB.  OF THE 3 PARTS RECEIVED, ONE WAS OKAY, ANOTHER HAD THE ROLL PIN HOLE DRILLED AT SUCH AN ANGLE THAT THE ROLL PIN MISSED THE SECOND HOLE AND THE THIRD HAD NO ROLL PIN AT ALL.
